Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Vibramycin

Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

default
Posted on Mon, 6 Jun 2016 in Medicines and Side Effects
Question: I am sensitive to 7 antibiotics, I get real ill after taking about four of them
doctor
Answered by Dr. Divakara 55 minutes later
Brief Answer:
Need more information.

Detailed Answer:
HI

Thanks for choosing Healthcaremagic.

First of all I need to know why you have been prerscribed 7 antibiotics? What was the problem you had before taking antibiotics and what problem are you having now after using these antibiotics?

Kindly revert back with these details.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Divakara 36 minutes later
I had a bladder infection the last antibiotic was vibrymician, was feeling bad going to bathroom lots, after starting med after 4 capsules, begin to feel better, the next morning I felt very ill generally, had to go to bed, I have tried Cipro,Keflex,Septra,Macrobid, amoxicillin they all do me the same way, the doctoctor says its because of trauma to my brain after my sodium dropped to 100 in 2001 after taking monipril, it dehydrated me was in IC 3 weeks, on mental ward until my mind cleared up
doctor
Answered by Dr. Divakara 36 minutes later
Brief Answer:
Problem could be just due to untreated Infection.

Detailed Answer:
HI

Well see , your symptoms may also be due to the illness rather than Antibiotics . You had taken Vibrymician and didn't feel any problem after taking 4 capsules . So you had tolerated this medicine well initially . Later you might have got sick because the antibiotic might have not worked well on your bladder infection.

So choosing right antibiotic is always crucial in the treatment of infections. I would like to know if any Urine Culture sensitivity tests was done before starting the Antibiotics.

Kindly let me know this detail.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Divakara 38 minutes later
no no C&S done, but with each antiotic I begin to feel better after 4 doses then I would become ill feeling sickly after all the ones I named, it was a different illness, I visited the doctor after taking the macrobid, I continued to get worse thought it was infection my urine was clear he told me it was the meds, I had taken 7 doses at the time, he had me stop it. later I had another bladder inf, he tried me on the others, I could never take over 4 without becoming ill as the last one I feel the same after taking small amounts of either one
doctor
Answered by Dr. Divakara 1 hour later
Brief Answer:
Take Probiotic and Rabeprezole.

Detailed Answer:
Hi

Well that indicates that your stomach is sensitive. Since antibiotic is essential for curing infection you do need to continue taking it. What else can be done is to take probiotic which is a medicine that reduces the side effects of antibiotics.

I recommend you get a prescription for probiotics like Sporolac and use it till you complete antibiotic course.

In addition you can take Tab Rabeprezole which reduces the gastric irritation due to antibiotics.

Also drink plenty of water , eat less oily food and avoid non veg food. This shall make you tolerate antibiotic well.

Hope this information was useful to you.
Any clarification feel free to ask.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Septra

doctor1 MD

yes i have citrodacter freundii that is in my sinus cavity. I had a tooth pulled 3 yrs ago on top left close to sinus cavity. The hole Never close,...

doctor1 MD

Im currently on Sprintic 28day birth control pill and a week ago i finished a whole course of antibiotics due to bacterial infection (Augmentin...

doctor1 MD

I have Cipro for bladder infection. I am allergic to Septra . Can I take Cipro?

doctor1 MD

I have urethral bleeding that burns at the end of my penis. Can you tell me the possible causes? History: I am 76. I had my first urethral surgery...

doctor1 MD

I started having symptoms on Saturday. Painful urination and a green penile discharged that is getting worse. I had blood and urine tests today,...

doctor1 MD

Hello Dr. Samuel,

I've been having moderate to severe stomach pain since Monday (10-9-2012). I've been taking Daypro for tendonitis on my right...

doctor1 MD

Hi there Dr. Bhatti! I have an allergy to sulfa drugs (Septra and Bactrim) as well as MSM powder. Not realizing that Epsom Salt is magnesium...